Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2003, 06:00 AM
Char
Guest
 
Posts: n/a
Default Benicar 20 mg

I've been taking benicar for 2 days. The lst day I got a really bad headache and had to take 2 tylenols. The same today. I'm really scared because I have lupus in addition to the sudden onset of high bloodpressure. I was suppose to start taking it a month ago. The support group on Satruday told me I should. Now I'm not so sure.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Martin Singley
Guest
 
Posts: n/a
Default Benicar Immediate Side Affects

I began taking Benicar/HCT yesterday. I immediately began to notice ringing in my ears that lasted all night, chest tightness, anxiety, my face felt warm and flush, mild numbness around my mouth and ears, I felt warm in the face, but most of all my heart rate increased to around 90 to 100, vs. my normal 58-64 beats per minute and my blood pressure increased, but fluctuated, for most of the night between 180/110 to about 150/90. In addition, I got a headache earlier at around 1pm after taking the single dose around 11am. The headache got progressively worse and even 600mg of Motrin couldn't kill it by the end of the night. Finally, at about midnight, the symptoms began to quickly abate. I woke up this morning feeling fairly good, but when I took my single dose again at around 7am, it all started back up within an hour. I called the doctor and said that I was OFF THIS STUFF! Did oppoosite of what I thought it was supposed to do!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.